# SDR AMTA200700711

- Difficulty date: December 15, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C16221KA02
- Part serial: C16221002319
- Condition: Unserviceable
- Location: Isfd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISFD DISPLAYING (SPD), (ALT) AND (HDG) FLAGS.  REMOVED AND REPLACED ISDF INDICATOR.  GROUND OPS CHECK GOOD IAW 34-24-02-4.  (K)
